Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on the law of large numbers
HTML articles powered by AMS MathViewer

by Hartley Rogers PDF
Proc. Amer. Math. Soc. 8 (1957), 518-520 Request permission
References
  • A. Kolmogoroff, Über die Summen durch den Zufall bestimmter unabhängiger Größen, Math. Ann. 99 (1928), no. 1, 309–319 (German). MR 1512451, DOI 10.1007/BF01459098
  • W. Feller, Über das Gesetz der grossen Zahlen, Acta. Univ. Szeged, vol. 8 (1937) pp. 191-201. —, Über den zentralen Grenzwertsatz der Wahrscheinlichkeitsrechnung, Math. Zeit. vol. 40 (1935) pp. 521-559. A. N. Kolmogorov, Foundations of probability (trans. by N. Morrison), Chelsea, 1950.
  • B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Co., Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X
  • Retrieve articles in all journals with MSC: 60.0X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 8 (1957), 518-520
  • MSC: Primary 60.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1957-0088096-5
  • MathSciNet review: 0088096